# SDR MASA200700785

- Difficulty date: November 9, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N75991
- Make and model: Cndair CL6002B19
- Aircraft serial: 7422
- Aircraft time: 13,007 hours, 12,704 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7279 ROC - FLAPS FAIL AT 28.  CONTRACT MX COMPLIED WITH PART A.
